If you have cardiovascular problems, you may be taking prescription drugs to help you manage them. And while, most people know there can be side effects from drugs, you may be among the many who don’t realize that medications can interact with other medications, supplements, and even food.
These interactions can drain vital nutrients from your body and counteract the healing powers of the drugs. As you age, your nervous system becomes more sensitive, and you are more prone to developing side effects. The more medications you take, the more likely it is that adverse reactions will occur.
Drugs can interfere with CoQ10-dependent enzymes, lowering its concentration in the body. I’ve seen many patients who are deficient in this nutrient. Listed below are some prescription drugs that can deplete CoQ10.
- Tricyclic Antidepressants
- Cholesterol-lowering drugs, especially statins
- Beta Blockers
- Thiazide Diuretics
If you see doctors and holistic health practitioners and don’t tell each one of them every drug you take, they can unknowingly prescribe medications that interact adversely with something you’re already taking. Keep a list of all your drugs and supplements, and take it with you to every doctor’s appointment.
For more information on cardiovascular-related issues, visit www.drsinatra.com.